Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Existence conditions for the Lane integral


Authors: Keith P. Smith and Fred M. Wright
Journal: Proc. Amer. Math. Soc. 18 (1967), 1067-1073
MSC: Primary 26.46; Secondary 28.00
DOI: https://doi.org/10.1090/S0002-9939-1967-0217235-4
MathSciNet review: 0217235
Full-text PDF

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • [1] R. C. Bzoch, Existence conditions for an integral of R. E. Lane, J. Indian Math. Soc. 23 (1959), 117-124. MR 0120336 (22:11091)
  • [2] L. M. Graves, The theory of functions of real variables McGraw-Hill, New York, 1946. MR 0018708 (8:319d)
  • [3] R. E. Lane, The integral of a function with respect to a function, Proc. Amer. Math. Soc. 5 (1954), 59-66. MR 0059346 (15:514e)
  • [4] -, The integral of a function with respect to a function. II, Proc. Amer. Math. Soc. 6(1955), 392-401. MR 0068612 (16:911a)
  • [5] C. B. Murray, On the mean integral, Ph.D. thesis, Univ. of Texas Library, Austin, Texas, 1964.
  • [6] H. L. Smith, On the existence of the Stieltjes integral, Trans. Amer. Math. Soc. 27 (1925), 491-515. MR 1501324

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 26.46, 28.00

Retrieve articles in all journals with MSC: 26.46, 28.00


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1967-0217235-4
Article copyright: © Copyright 1967 American Mathematical Society

American Mathematical Society